# SDR AMTA200300563

- Difficulty date: April 25, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N551TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START, 3 ATTEMPTS, RPM UP TO 15 PERCENT.  PERFORMED APU BITE IAW MM 39-61-05.  NO FAULTS DISPLAYED STARTED APU IAW MM 49-11-00. OPS CHECK NORMAL.  (M)
